# SDR 03263425

- Difficulty date: September 20, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N425FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3189
- Aircraft time: 4,907 hours, 5,052 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 7144003
- Part serial: 1200112
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW NOTED A PROXY FAIL AND NLG WOW CAS MESSAGE.  EMERGENCY WAS DECLARED AS A PRECAUTION AND AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE PSEU PROXIMITY BOX.  A SATISFACTORY FUNCTIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
